# SDR 2002FA0000206

- Difficulty date: February 2, 2002
- Submitted: February 19, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0201
- Part serial: B38365
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED, MFG RECOMMENDED 2PSI, CELL TEST IAW 25-60-1.
